# SDR FDEA200902170564

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 69,246 hours, 23,214 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Loop
- Condition: Faulted
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 16000 FT ON CLIMB-OUT GOT AIR SYST 2 OFF, FOLLOWED BY LEVEL 2 AIR MANIFOLD 2 FAIL.  NR 2 PACK WAS SELECTED OFF AT THE TIME AND NR 2 BLEED WAS ON.  PER QRH LAND AT NEAREST SUITABLE AIRPORT.  PERFORMED AIR SYSTEM DECAY CHECK REF AMM 36-00-01-5.  TEST PASSED.  ISOLATED FAULT TO NO LOOP 2 INPUT RECEIVED REF MEL 36-23-01-02.
